MathSciNet Relay Station
MathSciNet bibliographic data
MR1402605 58F10 (58F12)
Jiang, Ji-Fa; Yu, Shu-Xiang Stable cycles for attractors of strongly monotone discrete-time dynamical systems. J. Math. Anal. Appl. 202 (1996), no. 1, 349–362.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement